# SDR QXEA0100119

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 8,781 hours, 12,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- MAIN CABIN DOOR VERY STIFF TO OPEN.  CLEANED AND LUBED DOOR LINKAGE AND STOPS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
